# SDR YENA2023062700733

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 4,343 hours, 1,565 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: 70115B010001
- Part serial: 7011501183
- Condition: Failed
- Location: Engine-2
- Part time: 4,343 hours, 1,565 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#835, BOS-MSP. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' 36 R BLEED FAIL IN CLIMBING THENFL330. R PASS REG SOV INOP COMPLIED WITH ECL- DESCENT 300; THE OMS RECORDED R ENG PRSOV AS THE POSSIBLE CAUSE. REMOVED AND REPLACED R ENG PROV PER AMP 36-11-01. OPS CHECK W/ENG RUN IS STILL REQUIRED. SEE L/P 3764547 ITEM,1 (OPS CHECK OF R ENG BLEED PRSOV WAS SUCCESSFUL. A/C OK AT THIS TIME).
